# SDR UALA2012101905995

- Difficulty date: October 19, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 85,735 hours, 13,798 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 765
- Condition: Low Pressure
- Location: R1 Posit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 1R PRESSURE LOW.  REPLACED NR 1 RIGHT MED SLIDE PER MM.
